Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Pregnant, took 2 pills of Gynaecosid, still no bleeding, headaches, body pain. What to do ?

hello Dr. I am 23yo and I got married on 14th Dec 2012. we had intercourse for 10 days after marriage and he went to abroad. as per normal schedule 4/5th January 2013 was my date for period but it did not happen on time. I went to dr and did some test and got positive report(Pregnant). after that I tok Gynaecosid . first one I took on 12/01/2013 and second one on the next day. but till today(15/01/2013) I had no bleeding or any symptom. despite I m feeling very seek from the day first. all the days i m feeling bomiting, headache , pain on my body, shoulder , neck . I dont know what should I do... Please please please give me advices that will help me to get out of this situation. Thank you.
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Mar 2013
Thanks for your query.
Medical abortion should be only taken under medical supervision.
Please visit a gynecologist.
Get your pregnancy confirmed, as well as exact weeks of pregnancy, and that it is intra uterine in nature.
After that, please take the pills as per prescription and correct dosage.
It is essential to have a follow up visit after the dosage to confirm that procedure is complete.
Without these instructions, you would expose yourself to severe bleeding, infection, incomplete procedure leading to surgical termination etc.
Take care.
Answered: Sat, 19 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor